MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. DVT FOOT GARMENTS; SLEEVE, LIMB, COMPRESSIBLE

ARJOHUNTLEIGH POLSKA SP. Z O.O. DVT FOOT GARMENTS; SLEEVE, LIMB, COMPRESSIBLE
Model Number FG100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported to the swedish medical products agency, the following: "fg 200 has been put on so that wading is missing over area for n.The course of the peroneus over the ankle." "sensory impairment over the big toe and adjacent toe.Drop foot when inversion ability reduced." the customer reported in their report that the patient was using garment size fg200.However, lot number provided, indicates that the garment that was used was fg100.The difference between those two garments refer to foot size.Fg is smaller than fg200.Information along with pictograms regarding garments size, and how to apply the garments onto the foot are included in the product instruction for use, garment sizing and application guide, also garment has printing showing the size and proper application.The guidance and instructions for use are delivered to the customer with every garment delivery.The photographic piece of evidence provided shows that the garment was placed on the heel part of the foot, which is not in accordance to the product labelling.The foot garment has four flaps, two flaps are folded over the single flap on the top of the foot.The fourth flat goes around the heel.The customer stated that the garment was placed in a way, that the fourth flap was not around the heel.Additionally, in regards to comfort while using the garment, instructions state: ¿garment should be removed regularly to inspect the skin¿ ¿where appropriate, patients should be instructed in the proper use of the system, the purpose of therapy, and any problems that should be reported to the nursing staff¿ ¿garment should be removed immediately if the patient experiences tingling, numbness or pain¿.Arjo sales representative visited the customer to discuss the complaint.The customer agreed that the issue is related to handling errors.There was no product failure.Taking all the facts into consideration, the issue is concidered user error with no other device performance issue.

Brand Name
DVT FOOT GARMENTS
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key21172527
Report Number1419652-2025-00007
Device Sequence Number4276576
Product Code JOW
UDI-Device Identifier05055982700757
UDI-Public(01)05055982700757(10)2002678006(11)230330
Combination Product (Y/N)N
Initial Reporter CountrySE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2025
Report Date (Section F) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFG100
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2024
Event Location Home
Date Report to Manufacturer01/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/16/2025